# SDR AALA202207296764

- Difficulty date: July 10, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737
- Aircraft serial: 33212
- Aircraft time: 36,288 hours, 15,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LAVATORY MOUNT FLOORBEAM LOCATED FROM STA 927 TO STA 947 AND RBL 50. REPAIRED PER SRM 53-70-51-2R-5.
